Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Are Rustor,allopurinol and aspirin the correct medicines for high BP and cholesterol with knee and neck pain ?

My 40 y/o old husband is having neck & knee pains for 3 days already.. right now his knees started to swell. He is taking Rustor for cholesterol . 100 mg allopurinol once daily, and 600mg aspirin 4x daily.. he s bp lately is 140/90 to 149/94 . is he taking the right meds.... ? what is his condition?
Asked On : Mon, 16 May 2011
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Multiple joint pains along with swelling points towards 2 possibilities,one is gout and another one rheumatoid arthritis.Allopurinol is for gout,if he is tested and had high uric acid,this tablet is fine.When ever pain is more ,he can take some analgesic as per need basis.In some cases some dietary restriction are advised then you can discuss with your doctor.bye.
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor